... I have been taking these pills for a few weeks. Not consistently so no big changes. Early Monday morning at about 4am, I woke up because I was feeling a little gassy and couldn't get back to sleep.I decided to take a few of these pills. I felt a little burpy. Let a few out, that when I noticed what appeared to be smoke coming up. Literally a cloud of visible gas exited my stomach in my burp. Twice this happened. I am sort of freaking out because I dont want to blow up or anything. Can anyone tell me if this is normal?
I guess it's normal if you are about to blow up or spontaneously combust; there just has to be some truth to those "creepy pastas". ;-)
Sorry, I actually have no idea but seriously doubt you are going to blow up from activated charcoal tablets soaked in hydrochloric acid. The chemical energy is just not there to make it happen.
It is, however, possible to swallow smoke and burp and have it issue forth shortly after. Kind of disgusting really.
It is no big deal. What happened is that the gel cap that the activated charcoal is in melted in your stomach and some of the powder inside was expelled before it could be mixed with stomach acid. Try not to inhale the powder.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Mar 2011 • 1 answer
Updated 10 Nov 2011 • 1 answer
Updated 11 Sep 2013 • 1 answer
Updated 16 Jul 2014 • 2 answers
Updated 20 Feb 2017 • 2 answers